(i)

  1. The -algebra structure in cohomology, and rational homotopy type. (Russian) Proc. A. Razmadze Math. Inst. 107 (1993), 1-94.

(ii)

  1. On the homology theory of principal bundles. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 77 (1975), 309-312.

  2. The differentials of the spectral sequence of a twisted product. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 82 (1976), No. 2, 285-288.

  3. On the theory of homology of fiber spaces. (Russian) Uspekhi Mat. Nauk 35 (1980), No. 3(213), 183-188; English transl.: Russian Math. Surveys 35 (1980), No. 3, 231-238.

  4. The algebraic structure in the homology of an -algebra. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 108 (1982), No. 2, 249-252.

  5. -algebra structure in cohomology and rational homotopy groups. Proc. Conf. in Oberwolfach 01.09-06.09, 1985.

  6. The category of differential coalgebras and the category of -algebras. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 77 (1985), 50-70.

  7. Twisted tensor products for the category of -algebras and -modules. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 83 (1986), 26-45.

  8. The predifferential of a fiber bundle. (Russian) Uspekhi Mat. Nauk 41 (1986), No. 6(252), 109-119; English transl.: Russian Math. Surveys 41 (1986), No. 6, 135-147.

  9. The functor D for a category of -algebras. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 125 (1987), No. 2, 273-276.

  10. The structure of the -algebra, and the Hochschild and Harrison cohomologies. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 91 (1988), 19-27.

  11. -algebra structure in cohomology and rational homotopy type. Forschungsswerpunkt Geometrie, Universitaet Heidelrg, Math. Inst., Heft 37, Oktober, 1988, 1-64.

  12. Realization of maps in the rational homotopy theory. Soobshch. Akad. Nauk Gruzin. SSR 139 (1990), No. 2, 261-264.

  13. Small models for chain algebras (with J. Huebschmann). Math. Z. 207 (1991), No. 2, 245-280.

  14. Attaching cells and the rational homotopy type. Topologie und Nichtcomutative Geometrie, Universitaet Heidelberg, Math. Inst., Heft 37 (1992), 1-19.

  15. On spherically generated rational spaces. Proceedings of the 2nd Gauss Symposium. Conference A: Mathematics and Theoretical Physics (Munich, 1993), 491-498, Sympos. Gaussiana, de Gruyter, Berlin, 1995.

  16. On the obstruction functor (with N. Berikashvili, S. Khazhomia, D. Makalatia, M. Mikiashvili, and S. Saneblidze). Bull. Georgian Acad. Sci. 153 (1996), No. 2, 172-176.

  17. On a multiplicative model of a fibration (with S. Saneblidze). Bull. Georgian Acad. Sci. 153 (1996), No. 3, 345-346.

  18. On the iterated bar construction (with S. Saneblidze). Bull. Georgian Acad. Sci. 154 (1996), No. 3, 338-340.

  19. Attaching cells and the rational homotopy type. Proc. A. Razmadze Math. Inst. 117 (1998), 53-70.

  20. DG Hopf algebras with Steenrods i-th coproducts. Bull. Georgian Acad. Sci. 158 (1998), No. 2, 203-206.

  21. The cobar construction as a cubical set (with S. Saneblidze). Bull. Georgian Acad. Sci. 158 (1998), No. 3, 367-369.

  22. Iterating the bar construction (with S. Saneblidze). Georgian Math. J. 5 (1998), No. 5, 441-452.

  23. Permutahedral complex modeling the double loop space (with S. Saneblidze). Proc. of the International Meeting ISPM-98, Mathematical Methods in Modern Theoretical Physics, School and Workshop, Tbilisi, Georgia, September 5-18, 1998.

  24. DG Hopf algebras with Steenrods i-th coproducts. Proc. A. Razmadze Math. Inst. 119 (1999), 155-164.

  25. Simplicial cutting of a cubical set (with S. Khazhomia). Bull. Georgian. Acad. Sci. 167 (2003), No. 2, 205-209.

  26. Cochain operations defining Steenrod -products in the bar construction. Georgian Math. J. 10 (2003), No. 1, 115-125.

  27. Free resolutions for differential modules over differential algebras (with P. Real). Proc. A. Razmadze Math. Inst. (to appear).

  28. Measuring the noncommutativity of DG-algebras. J. Math. Sci. (to appear).

  29. A cubical model for a fibration (with S. Saneblidze). Preprint at math. AT/0210006, J. Pure Appl. Algebra, 2002 (sumitted).

  30. The twisted Cartesian model for the double path space fibration (with S. Saneblidze). Preprint at math. AT/021022, 2002.